Accessibility navigation


A new approach to bootstrap inference in functional coefficient models

Herwartz, H. and Xu, F. (2009) A new approach to bootstrap inference in functional coefficient models. Computational Statistics & Data Analysis, 53 (6). pp. 2155-2167. ISSN 0167-9473

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1016/j.csda.2008.09.014


Item Type:Article
Refereed:Yes
Divisions:Faculty of Arts, Humanities and Social Science > School of Politics, Economics and International Relations > Economics
ID Code:26584
Publisher:Elsevier

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation